# SDR USAA051479

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1136992
- Condition: Corroded
- Location: Sta 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 328-344, LBL9.  REMOVED AND REPLACED IAW SRM 51-10-02   DEFECT SIZE: .5 INCH AREAS OF CORROSION ON THE INTERCOSTAL 16 INCHES IN LENGTH.
